# SDR MASA2011052502844

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 12,599 hours, 9,163 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

X FLOW PUMP CAUTION. RESET SYSTEM.
